# SDR S04472017

- Difficulty date: March 1, 2004
- Submitted: April 7, 2004
- Operation: Air carrier
- Make and model: Boeing 747-400
- Aircraft serial: 30765
- Engine: Ge CF680C2*
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Missing
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: 9
- Nature of condition: X
- Precautionary procedure: D

## Discrepancy

747F B18708 A/C GTB DUE TO HEAVY SNOW AT LUX. ENG-2 SURGED AND FLAMEOUT DURING T/O ROLL (GROUND SPEED<45 KNOTS), GTB AGAIN.  GROUND INSP FOUND METAL DEBRIS IN ENG-2 TAIL PIPE.  BORESCOPE ALL 4 ENGINES, FOUND ENG-3 4 EA HPC 1ST STAGE BLADES L/E AND T/E TIP MATERIAL MISSING WHICH ARE OUT OF LIMIT. NR 1 AND NR 4 ENGINE BSI RESULTS WERE NORMAL. NR 2 AND NR 3 ENGINES WERE REPLACED BY AOG TEAM.  ENGINE RUN UP AND TEST FLIGHT NORMAL.
